I feel like death warmed up. I haven’t even had the energy to move around never mind think and type up a post.
After sleeping most of last weekend the week that followed wasn’t much better. Nor was this weekend actually. I started the Nuva Ring on Monday and after just one week am beginning to think this stupid thing is going to have to come out.Three days in I started getting mild pelvic pain, like a really faint version of what I used to get. I’ve also started developing nausea, burning stomach and feeling full up quickly again. I have been relatively clean of Mitil for a while and now I feel like I want to pop them like smarties again. I had to take one on Saturday and I’ve just taken another now. I am lying in bed with a bucket nearby. My body temperature has also gone insane. I feel like I have a constant fever, skin burning but suffering severe chills. At night I get so hot I’m surprised I didn’t set my boyfriend alight over the weekend. But I can’t take the blanket off because then I lie there shivering like a jackhammer.
I’ve been utterly fatigue again, although this did start the Saturday before so am not sure if if it’s entirely the Nuva Ring’s fault. I can barely get through the day, am dizzy and brain fogged to the point where I feel like everything I experience is through a backwards spyglass. I am floating. All this comes and goes; I’ll be okay for an hour or two and then suddenly it hits. And the closer to the end of the day the worse it gets.
So basically these are all the side effects so far:
fatigue (and that is a great example of the brain fog…because I wrote that like 2 seconds ago…)
food cravings (to the point that anything, except the food I am craving, makes me feel like throwing up)
(OMG…seriously. Thank heavens I edited the above paragraphs or this whole post would be going in circles)
I actually cannot write any more. My eyes are swimming and at this stage I have a bucket next to my bed and may never move again. I think I will be phoning my gynae tomorrow.